Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 4, Pages 483–495 (Mi mz10309)  

Sharp Estimates of Integrals in Terms of the Second Modulus of Continuity

O. L. Vinogradov

Saint Petersburg State University

Abstract: For a certain class of kernels, the exact constant in the estimate of the integral of the product of two functions in terms of the second modulus of continuity of one of them is obtained. Estimates of best approximations by entire functions of exponential type and by splines in terms of the second modulus of continuity of the second derivative of the approximated function are derived from the results obtained. The constants in these estimates are smaller than the previously known ones.

Keywords: estimate of the integral of the product of two functions, best approximation by entire functions, best approximation by splines, second modulus of continuity, Jackson-type inequality.

DOI: https://doi.org/10.4213/mzm10309

Full text: PDF file (457 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:4, 465–476

Bibliographic databases:

UDC: 517.5
Received: 23.04.2013
Revised: 09.07.2013

Citation: O. L. Vinogradov, “Sharp Estimates of Integrals in Terms of the Second Modulus of Continuity”, Mat. Zametki, 96:4 (2014), 483–495; Math. Notes, 96:4 (2014), 465–476

Citation in format AMSBIB
\Bibitem{Vin14}
\by O.~L.~Vinogradov
\paper Sharp Estimates of Integrals in Terms of the Second Modulus of Continuity
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 4
\pages 483--495
\mathnet{http://mi.mathnet.ru/mz10309}
\crossref{https://doi.org/10.4213/mzm10309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344323}
\zmath{https://zbmath.org/?q=an:1314.41019}
\elib{https://elibrary.ru/item.asp?id=22834414}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 4
\pages 465--476
\crossref{https://doi.org/10.1134/S0001434614090211}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500021}
\elib{https://elibrary.ru/item.asp?id=24945642}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920195590}


Linking options:
  • http://mi.mathnet.ru/eng/mz10309
  • https://doi.org/10.4213/mzm10309
  • http://mi.mathnet.ru/eng/mz/v96/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:334
    Full text:138
    References:48
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021